Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

No relief from constipation on using psylum husk, excessive flatus, imbalance. Next step?

i am 22 year old. i am using psylum husk since last 3 days (10 grams daily). but still the problem of constipation is not fully solved.i can just pass 30 to 40% stool in a day. my stomach and head are full of gas. while walking ,iI some time feel that i am going to fall. i am suffering from constipation since last 10 days. should i continue taking psylum husk with water or should i use cremaffin or dulcolex ( how much mg)
Asked On : Tue, 30 Oct 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
hi mohit... you need to stop wheat and milk completely..along with psyllium husk you need to drink a lot of water to help you pass small meals every 2-3 hours... have more of fruits, salads, nuts.. avoid maida, refines foods and junk.. drink plenty of well.. avoid taking stress..
Answered: Sat, 24 Nov 2012
I find this answer helpful
General & Family Physician Dr. Mohammed Kappan's  Response
Thanks for the query.
You can continue with what you are taking. Along with that you should drink plenty of water regularly. Also include more leafy vegetables and fibre in your diet. Regular exercise in the mornings would help improve your bowel movements.
Hope I have answered your query. Please let me know if any further queries are there. Thank you.

Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor